No it won't. If your sugar is going up, be sure you're drinking enough and watch some extra calories aren't sneaking in. The other thing is it could mean you have an infection.
No, it is not the digoxin. If you havent changed your eating habits, you might take stock and check the body for signs of infection. Often, a rising blood sugar level is one of the first signs, in diabetics, that they have infection. Infection stresses the body and in turn, blood sugar elevates.
I beg to differ. I was diagnosed with Sustained Supraventricular Tachycardia in 2009, and was prescribed Digoxin. At the time my blood sugar levels were mid normal (85). In 2010 I was diagnosed as type II diabetic with uncontrolled blood glucose. Various methods of blood glucose control were tried and were unsuccessful in providing blood glucose control. In August 2017 my cardiologist began weaning me off digoxin as I had been placed on another drug with better heart rate control. My Blood Glucose numbers have consistently lowered with the lower dosage of digoxin. I have been off of the Digoxin since December 15 2017, and my blood numbers have dropped back into the normal (70 to 120) range. I did not have blood glucose problems before being given digoxin for my heart condition, and my numbers are still dropping since discontinuing its use with no other variable changing.
- Digoxin Information for Consumers
- Digoxin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Digoxin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.